Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bonnie78

Warning! Don't take Roaccutane just before Bed!

Recommended Posts

So most of you probably already know this, but i didn't realise how bad it is to take Roaccutane just before bed. I forgot to take it with dinner and so I took it about 20mins before I went to bed. Big Mistake. I had crazy nightmare all night and kept and kept waking up with the worst anxiety! So tired this morning.

Anyone else experienced this??

Share this post


Link to post
Share on other sites

Nope, never. I frequently take it before bed and have done so for the three months I've been on the treatment.

Share this post


Link to post
Share on other sites

Guys, do not take it right before bed. First, it has to be taken with food (you don't eat right before bed right?) and second your body needs time to absorb it which means you have to be awake.

I did that mistake a few times and I remember when i woke up it was really hard for me to get out of bed and also I had a really bad breath which seemed to be coming from my stomach!

Share this post


Link to post
Share on other sites
Guys, do not take it right before bed. First, it has to be taken with food (you don't eat right before bed right?) and second your body needs time to absorb it which means you have to be awake.

I did that mistake a few times and I remember when i woke up it was really hard for me to get out of bed and also I had a really bad breath which seemed to be coming from my stomach!

Actually, my derm told me that if I couldn't take it with food milk should be fine (or as someone suggested somewhere here, a spoon of peanut butter). As for needing to be awake for absorbtion, let me ask you this: do you think your body shuts down completely when you go to sleep? No. It continues to do what it normally does during the day, such as digest, repair itself, absorb minerals etc from your meals. So no....you DON'T need to be awake for your body to absorb the roaccutane. I'm three months in, my skin is as clear as ever so evidently it's absorbing just fine, haven't had any weird dreams, and my morning breath is no worse from taking my meds before bed every now and then. I'm not saying this doesn't happen to people, and I'm sorry if it does, it doesn't apply to everyone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×